# SDR 2001F00525

- Difficulty date: June 23, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Engine: Tmeca ARRIEL2B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR SEIZED.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
